Abstract: Objective: To report a case of cycloserine-induced acute psychosis in a young female while on second line antitubercular treatment (ATT) for tubercular meningitis.Method: Case report.Results: A 20-year-old female, known case of tubercular meningitis on ATT since 8 months, presented with a 10-days history of headache, vomiting, and photophobia. A provisional diagnosis of drug-resistant tuberculosis was made, and second-line ATT including cycloserine (750 mg/day) and levofloxacin (750 mg/day) was added.

Read >

Abstract: Hashimoto’s thyroiditis (HT) is an autoimmune thyroiditis that occurs frequently in middle-aged women. To date, there is no formally reported association between acute mania and hypothyroidism due to HT. We report a case of acute mania associated with hypothyroidism resulting from HT

Read >

Abstract: Hashimoto’s thyroiditis (HT) is an autoimmune thyroiditis that occurs frequently in middle-aged women. To date, there is no formally reported association between acute mania and hypothyroidism due to HT. We report a case of acute mania associated with hypothyroidism resulting from HT.

Read >

Abstract: Introduction: Psychotic illness has a low incidence in the puerperal period. Peripartum cardiomyopathy as a complication of pregnancy is also rare.Clinical case: We report a case where the above two conditions occurred simultaneously in a patient and posed significant difficulties in the clinical management.

Read >